MathSciNet Relay Station
MathSciNet bibliographic data
MR1702144 46B45 (46B20)
Cui, Yunan; Hudzik, Henryk On the Banach-Saks and weak Banach-Saks properties of some Banach sequence spaces. Acta Sci. Math. (Szeged) 65 (1999), no. 1-2, 179–187.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement